# SDR AALA202301239332

- Difficulty date: January 22, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 35,293 hours, 13,553 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT / UNABLE TO OPEN IN FLIGHT EVEN WHEN UNLOCK SELECTED.  MAINTENANCE RESECURED FLIGHT DECK DOOR TRIM. DOOR OPENS AND CLOSES NORMAL,
